Content area

|
|

Desmopressinbehandling for nykturi kan hos ældre medvirke til svær hyponatriæmi

Forfatter(e)
Suvanjaa Sivalingam, Mette Paulli Sonne & Ebbe Eldrup Endokrinologisk Afdeling, Herlev Hospital Ugeskr Læger 2018;180:V01180008
Reference: 
Ugeskr Læger 2018;180:V01180008
Sidetal: 
2-3
Desmopressin therapy of nocturia in elderly patients may contribute to severe hyponatraemia
Hyponatraemia is a well-known side effect of desmopressin therapy. Nocturia in elderly patients can be treated with desmopressin, which usually induces mild and reversible hyponatraemia. This case report is about two patients, in which severe hyponatriaemia, at least partly induced by desmopressin, was observed. The patients were affected by nausea, vomiting and confusion. These symptoms are caused by brain swelling, which can result in coma and death. The case reports illustrate the importance in measuring baseline P-sodium concentration during therapy and examining current medication before prescribing desmopressin.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Stig Gerdes | 18/03
4 kommentarer
af Kjartan Hannig | 18/03
4 kommentarer
af Gorm Greisen | 17/03
1 Kommentar
af Lars Erik Larsen | 17/03
5 kommentarer
af Frede Simonsen | 13/03
1 Kommentar
af Bo Hasseriis Hansen | 13/03
5 kommentarer
af Jim Innocent Ngoga | 11/03
27 kommentarer